What's causing my constipation?
I've had constipation ever since I started on Azathioprine about 3 years ago. Before that I was regular as clockwork - but now, if I don't take at least 3 Dulcolax every night I just don't go! Now, I'm even having trouble with the 3 laxatives and feel as if I might have to increase it to 4. I have mentioned this to both my GP and my consultant - but both just said that Azathioprine usually had the opposite effect. Not much help there then! I did have some bleeding from my back passage early last year and the doctor sent me for a colonoscopy. That came back clear so I don't think I have a blockage or anything. It just worries me that this has been going on for so long and nobody seems to be taking it seriously. I have tried not taking the laxatives for a few days to see if I would just 'go' on my own and ended up with a sore stomach until I took the laxatives again! Have any of you experienced anything similar?